## ONLINE STRATEGIC PLANNING WORKSHOP FOR FY2022 VIA ZOOM

To ensure a continuous delivery of the Commission's mandate to overseas Filipinos, a strategic planning workshop of the targets for the Fiscal Year 2022, shall be conducted via Zoom Webinar on 17 November 2021, Wednesday.

The objectives of the Strategic Planning are as follows:

- 1. To identify and set achievable programs, activities, and projects (PAPs) that are responsive to the current health crisis situation;
- 2. To identify appropriate interventions to achieve unmet targets from the previous fiscal year; and
- 3. To address particular issues, if any, in the design and, or implementation of PAPs.

For this purpose, the following officers and employees are hereby directed to participate in the 2022 Online Strategic Planning Workshop:

Administrative and Finance Division	Migrant Integration and Education Division	
<ol> <li>Mario O. Garcia</li> <li>Keeshia Mae Acedera</li> <li>Candelario Garcia</li> <li>Warner Dawal</li> <li>Cherry Duron</li> <li>Fernando Marcos</li> <li>Kevin Ladi</li> </ol>	<ol> <li>Ivy D. Miravalles</li> <li>Paul Vincent Avecilla</li> <li>Mia Bisa</li> <li>Ariel Cruz</li> <li>Ma. Kimberly Joy Dizon</li> <li>Janet Ramos</li> </ol>	
<ol> <li>8. Evangeline Nepomuceno</li> <li>9. January Danielle Sanchez</li> <li>10. Arnel Sual</li> </ol>		
Management Information and Systems Division	Policy, Planning and Research Division	
1. Romeo R. Rosas II	1. Rodrigo V. Garcia, Jr.	
<ol> <li>Troy D. Agcanas</li> <li>Von Hensley Consigna</li> </ol>	<ol> <li>Michael A. Apattad</li> <li>Elfred Ulysses Del Rosario</li> </ol>	
4. Michael C. Gregorio	4. Graciel Antonett A. Paguinto	
5. Alyssa Jeanne G. Gozo	5. Joanna Lyn S. Rodriguez	
6. Rosemarie Juan	6. Patricia Marie M. Salvador	
7. Aldrin John Nagera	7. Frencel Louie T. Tingga	

8. Maria Auxillium Obispo II 9. Allen Dennis T. Pulma		
10. Darlene San Juan		
Project Management Division	Office of the Secretary	
<ol> <li>Marita D. Apattad</li> <li>Rozelle P. Carrera</li> </ol>	<ol> <li>Justice Francisco P. Acosta</li> <li>Atty. Wendell Dimaculangan</li> </ol>	
<ol> <li>Erwin Paul S. Cristobal</li> <li>Kristine Joy D. Gacer</li> </ol>	<ol> <li>Michelle Dawn Bande</li> <li>Francis Calingasan</li> </ol>	
5. Princess Mayumi Peralta	5. Jovian Louis Bulawan	
<ol> <li>Benilda R. Pereyra</li> <li>Manolo V. Tibe</li> </ol>	<ol> <li>Anne Marie Laqui</li> <li>Khaye Patrisha Orit</li> </ol>	
CFO Employees Association		
1. John Nichols Ruelos		

Attached are the following for your advanced reference:

- a. Programme;
- b. Reminders; and
- c. Template documents needed for the presentation

The AFD is directed to provide administrative and logistical support, including provision of shuttle services to employees who will participate in the activity, purchase, and distribute food, and provide materials and supplies needed. AFD shall prepare the corresponding cash advance for this purpose.

The MISD is directed to assist in the technical conduct of the Zoom Webinar.

For further questions regarding the format and details of the activity, please contact the Policy, Planning and Research Division (PPRD) through Michael A. Apattad through his mobile number 0998-999-4982 or email address mapattad@cfo.gov.ph.

JUSTICE FRANCISCO P. ACOSTA (Ret.) Chairperson and Secretary

9 November 2021



## Office of the President of the Philippines **COMMISSION ON FILIPINOS OVERSEAS**

## ONLINE STRATEGIC PLANNING WORKSHOP FOR FY2022 VIA ZOOM

Proposed Programme of Activities 17 November 2021

TIME	ACTIVITY	IN-CHARGE	
AM SESSION			
9:00 am – 9:05 am	Prayer	OSEC	
9:05 am – 9:10 am	Welcome Message	Atty. Wendell Dimaculangan	
9:10 am – 9:20 am	Message/ Policy Direction of CFO	Justice Francisco P. Acosta	
9:20 am – 9:35 am	Overview of Strategic Planning Workshop	PPRD	
9:35 am – 9:50 am	Presentation of FY2022 CFO Budget and Fiscal Space Allotted per Division	AFD	
9:50 am – 10:15 am	Presentation of Agency's Summary of Performance/Accomplishment for the FY2021 (as of September 30, 2021)	TWGQO (Division's Rep to Present their Respective Divisions' Performance)	
10:15 am – 10:20 am	BREAK		
Presentation and Critiquing of the 2022 Workplans			
10:20 am – 10:45 am ( 25 mins)	Office of the Secretary	OSEC	
10:45 am – 11:10 am (25 mins)	Migrant Integration and Education Division	MIED	
11:10 am – 11:35 am (25 mins)	Project Management Division	PMD	
11:35 am – 12:00 am (25 mins)	Policy, Planning, and Research Division	PPRD	

12:00 noon – 1:00 pm	LUNCH	
PM SESSION		
1:00 pm – 1:25 pm (25 mins)	Management Information Systems Division	MISD
1:25 pm – 2:50 pm (25 mins)	Administrative and Finance Division (AFD	AFD
2:50 pm – 3:00 pm	BREAK	
3:00 pm – 3:10 pm (10 mins)	Presentation of: 1. Status of CFO's 2021 Annual Procurement Plan 2. FY2022 Annual Procurement Plan	AFD
3:10 pm – 3:30 pm (20 mins)	Presentation of 3-Year ISSP (2022- 2024)	MISD
3:30 pm – 3:40 pm (10 mins)	Presentation of Endorsed FY2022 GAD Plan and Budget	GFPS-TWG
3:40 pm – 3:55 pm (15 mins)	Presentation of CFOEA Plans and Concerns for FY2022 and FY2021 Accomplishments	CFOEA
3:55 pm – 4:05 pm (5 mins)	Ice Breaker/Entertainment	OSEC
4:05 pm – 4:15 pm (10 mins)	Summary of Agreements and Recommendations (Workshop Outputs)	PPRD
4:15 pm – 4:30 pm	Closing Messages / Ways Forward	Justice Francisco P. Acosta
Facilitators	PPRD	